# SDR SWAA022218

- Difficulty date: September 23, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 32,003 hours, 29,044 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 6547450
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STABILIZER AFT SPAR PRIMARY LUG FACE FITTINGS CORRODED.  REPAIRED FITTINGS PER BFG ER.
